# SDR GTIA040766

- Difficulty date: August 22, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND L1 DOOR HANDLE LOOSE.  TIGHTENED L1 DOOR HANDLE.  (M)
